Alert archive / Indiana / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 74, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 13, 2013, 7:48 AM EDT for Bartholomew County, Decatur County, Shelby County, Indiana. It was in force for 27 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2013, 7:48 AM EDT (11:48 UTC)
- Expired
- Jun 13, 2013, 8:15 AM EDT
- In force
- 27 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bartholomew County, IN, Decatur County, IN, Shelby County, IN
The radar
The Indianapolis radar (KIND), 77 km from the middle of the area, began a volume at 11:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 7:50 AM EDT | TSTM WND DMG | 9 Ssw Shelbyville, IN | TREE DOWNED NEAR CR150W AND CR900S. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 11.8 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2978 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 1256 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 284 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 11.6
The text
As transmitted, in the capitals the NWS used until 2016.
608
WUUS53 KIND 131148
SVRIND
INC005-031-145-131215-
/O.NEW.KIND.SV.W.0074.130613T1148Z-130613T1215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
748 AM EDT THU JUN 13 2013
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BARTHOLOMEW COUNTY IN CENTRAL INDIANA...
DECATUR COUNTY IN CENTRAL INDIANA...
SOUTHERN SHELBY COUNTY IN CENTRAL INDIANA...
* UNTIL 815 AM EDT
* AT 744 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
SOUTHWEST OF SHELBYVILLE...AND MOVING EAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GREENSBURG...HOPE...GENEVA...WALDRON...HARTSVILLE...ST. PAUL...
BURNEY...MILFORD...ADAMS...LETTS...SANDUSKY...MILLHOUSEN AND
NEWPOINT.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 124 AND 144.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3927 8530 3919 8543 3933 8595 3950 8588
3938 8530
TIME...MOT...LOC 1148Z 287DEG 50KT 3938 8579
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
DRT2 follow-up statements
570
WWUS53 KIND 131203
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
803 AM EDT THU JUN 13 2013
INC005-145-131213-
/O.CAN.KIND.SV.W.0074.000000T0000Z-130613T1215Z/
SHELBY IN-BARTHOLOMEW IN-
803 AM EDT THU JUN 13 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BARTHOLOMEW AND
SOUTHERN SHELBY COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3927 8530 3921 8540 3919 8544 3926 8569
3935 8566 3935 8563 3944 8563 3945 8561
3938 8530
TIME...MOT...LOC 1203Z 287DEG 50KT 3931 8553
$$
INC031-131215-
/O.CON.KIND.SV.W.0074.000000T0000Z-130613T1215Z/
DECATUR IN-
803 AM EDT THU JUN 13 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DECATUR COUNTY
UNTIL 815 AM EDT...
AT 758 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
GREENSBURG...AND MOVING EAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
GREENSBURG...MILLHOUSEN AND NEWPOINT.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 124 AND 144.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3927 8530 3921 8540 3919 8544 3926 8569
3935 8566 3935 8563 3944 8563 3945 8561
3938 8530
TIME...MOT...LOC 1203Z 287DEG 50KT 3931 8553
HAIL...0.75IN
WIND...60MPH
$$
DRT848
WWUS53 KIND 131215
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
815 AM EDT THU JUN 13 2013
INC031-131224-
/O.EXP.KIND.SV.W.0074.000000T0000Z-130613T1215Z/
DECATUR IN-
815 AM EDT THU JUN 13 2013
...THE SEVERE THUNDERSTORM WARNING FOR DECATUR COUNTY WILL EXPIRE AT
815 AM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BUT MAY STILL
PRODUCE WIND GUSTS TO 50 MPH AND HALF INCH DIAMETER HAIL ALONG WITH
VERY HEAVY RAIN THAT WILL REDUCE VISIBILITY FOR DRIVERS.
LAT...LON 3927 8530 3921 8540 3919 8544 3926 8569
3935 8566 3935 8563 3944 8563 3945 8561
3938 8530
TIME...MOT...LOC 1214Z 287DEG 50KT 3926 8534
$$
DRTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 6:55 AM EDT, 53 minutes earlier.
Area forecast discussion, Jun 13, 6:55 AM EDT, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 655 AM EDT THU JUN 13 2013 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW && .SYNOPSIS... ISSUED AT 332 AM EDT THU JUN 13 2013 A FEW SHOWERS AND ISOLATED THUNDERSTORMS WILL LINGER OVER THE EASTERN PORTIONS OF CENTRAL INDIANA THROUGH MID-MORNING. AFTER THAT...HIGH PRESSURE WILL BUILD INTO THE AREA THIS AFTERNOON AND DOMINATE THE FORECAST THROUGH SATURDAY. THAT/S WHEN THE NEXT LOW PRESSURE SYSTEM IS PROGGED TO AFFECT CENTRAL INDIANA. SHOWER AND THUNDERSTORM CHANCES WILL BE IN THE FORECAST FROM SATURDAY AFTERNOON THROUGH TUESDAY MORNING. FURTHER OUT...A DRY FORECAST WILL RETURN NEXT TUESDAY WHEN RIDGING ESTABLISHES ITSELF OVER THE AREA ONCE AGAIN. TEMPS WILL START OUT BELOW NORMAL...BUT SLOWLY WARM THROUGH THE COURSE OF THE FORECAST PERIOD. && .NEAR TERM /THIS MORNING AND TODAY/... ISSUED AT 332 AM EDT THU JUN 13 2013 THE SEVERE WEATHER THREAT HAS ENDED ACROSS CENTRAL INDIANA...BUT SCATTERED SHOWERS AND THUNDERSTORMS WILL PERSIST THROUGH MID- MORNING /MAINLY OVER THE NORTH/NORTHEAST PORTIONS OF FORECAST AREA/. FLASH FLOODING WILL BE THE MAIN THREAT OVER THE NEXT SEVERAL HOURS AS CURRENT RADAR MOSAIC SHOWS ADDITIONAL RAIN ENTERING FROM THE NORTHWEST INTO ALREADY SATURATED COUNTIES OVER THE NORTHERN HALF OF FORECAST AREA. TAPERED OFF PRECIP FROM WEST TO EAST THROUGH THE COURSE OF THE MORNING...AND HAVE ALL OF CENTRAL INDIANA DRY BY THU 18Z AS STRONG SUBSIDENCE BUILDS INTO THE AREA. COOLER NORTHWEST FLOW WILL RESULT IN HIGHS ONLY IN THE MID 70S TO LOW 80S TODAY. NORTHWEST WINDS WILL BE BREEZY THROUGH THE DAY WITH SUSTAINED SPEEDS OF 10 TO 15 MPH AND GUSTS TO 25 MPH. && .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... ISSUED AT 332 AM EDT THU JUN 13 2013 STRONG RIDGE OF HIGH PRESSURE WILL DOMINATE MOST OF THE SHORT TERM PERIOD. AS A RESULT...EXPECT DRY CONDITIONS FROM TONIGHT THROUGH SATURDAY MORNING. THAT/S WHEN THE NEXT LOW PRESSURE SYSTEM IS PROGGED TO ENTER CENTRAL INDIANA. THE EURO IS CURRENTLY A TAD FASTER THAN BOTH THE GFS AND NAM WITH THE ARRIVAL OF SYSTEM. THE BEST COMPROMISE FOR NOW SEEMED TO BE TO HOLD OFF ON PRECIP UNTIL SAT 18Z...AND THEN INCREASE TO LIKELY POPS AFTER SUN 00Z WHEN ISENTROPIC LIFT REALLY STRENGTHENS. THERE WILL BE A GRADUAL WARMING TREND THROUGH ENTIRE SHORT TERM PERIOD THAT MODELS HAVE A GOOD HANDLE ON. AS A RESULT...STUCK CLOSE TO ALLBLEND. THIS PUTS HIGHS IN THE UPPER 70S/LOW 80S AND INCREASES OVERNIGHT LOWS FROM THE MID 50S TONIGHT TO UPPER 60S BY SATURDAY NIGHT. INCREASED CLOUD COVER ON SATURDAY NIGHT WILL PREVENT RADIATIONAL COOLING. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... ISSUED AT 240 PM EDT WED JUN 12 2013 ALTHOUGH THERE ARE SOME MODEL DIFFERENCES WITH PLACEMENT OF THE CENTER OF A LOW PRESSURE SYSTEM SET TO IMPACT CENTRAL INDIANA OVER THE FIRST HALF OR SO OF THE EXTENDED. MODELS AND ENSEMBLES SIMILAR IN SLIDING THE FRONTAL SYSTEM ASSOCIATED WITH THIS FEATURE SOUTHEAST ACROSS CENTRAL INDIANA MONDAY NIGHT WITH A TRAILING UPPER TROUGH DROPPING THROUGH TUESDAY. MOISTURE INCREASING OFF THE GULF AHEAD OF THIS SYSTEM SHOULD RESULT IN SCATTERED TO NUMEROUS THUNDERSTORMS AHEAD OF THE FRONT THROUGH MONDAY NIGHT WITH LESSER POPS TUESDAY ASSOCIATED WITH THE TROUGH. ALLBLEND HANDLED THIS WELL BUT SEEMED TO HOLD ONTO SMALL POPS TOO LONG TUESDAY NIGHT AND WEDNESDAY CONSIDERING HIGH PRESSURE SHOULD BE IN CHARGE. THUS...PULLED POPS AFTER TUESDAY PER COORDINATION WITH LOT. REGIONAL INITIALIZATION TEMPERATURES NEAR NORMAL IN THE UPPER 70S NORTH FAR NORTH TO THE MID 80S SOUTH LOOK REASONABLE. && .AVIATION /DISCUSSION FOR THE 131200Z TAF ISSUANCE/... ISSUED AT 655 AM EDT THU JUN 13 2013 MVFR CEILINGS EXPECTED TO CONTINUE THROUGH LATE MORNING BEFORE VFR CONDITIONS RETURN AFTER 15Z. BASED ON RADAR TRENDS...LEFT VCTS IN AT IND THROUGH 13Z...OTHERWISE NO MENTION NEEDED AT THE OTHER SITES. THE COLD FRONT SHOULD BE NEAR AN IND-BMG BY ISSUANCE TIME...SO WENT WITH NORTHWEST WINDS AROUND 15 KNOTS GUSTING TO 21 KNOTS THROUGH 02Z AND THEN NORTH LESS THAN 10 KNOTS. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...TDUD NEAR TERM...TDUD SHORT TERM...TDUD LONG TERM....MK AVIATION...MK VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON TWITTER AND YOUTUBE AT: WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 13, 4:15 AM EDT, 3 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 415 AM EDT THU JUN 13 2013 INZ021-028>031-035>049-051>057-060>065-067>072-140815- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 415 AM EDT THU JUN 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: ISOLATED SHOWERS AND THUNDERSTORMS. HAZARDS: LOCALIZED FLASH FLOODING AND LIGHTNING. TIMING: CURRENT THROUGH MID-MORNING. DISCUSSION: ISOLATED SHOWERS AND THUNDERSTORMS WILL LINGER THROUGH MID-MORNING /MAINLY OVER THE NORTH/NORTHEASTERN COUNTIES/ AS AN UPPER LEVEL LOW PASSES OVER CENTRAL INDIANA. AFTER THAT...HIGH PRESSURE WILL BUILD INTO THE AREA...BRINGING DRY CONDITIONS BY LATE MORNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. OUTLOOK: THUNDERSTORMS ARE EXPECTED AGAIN SATURDAY INTO MONDAY WITH THE GREATEST THREAT OCCURRING SUNDAY. IT IS TOO EARLY TO DETERMINE IF THESE STORMS WILL BE SEVERE BUT LIGHTNING IS A HAZARD IN ALL THUNDERSTORMS. DISCUSSION: LOW PRESSURE WILL TRACK EAST THROUGH THE GREAT LAKES THIS WEEKEND AND EARLY NEXT WEEK WITH A FRONTAL BOUNDARY IN THE AREA. THIS SHOULD HELP TRIGGER MULTIPLE ROUNDS OF THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Local storm report, Jun 13, 2:58 AM EDT, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
258 AM EDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 AM FLOOD MUNCIE 40.20N 85.39W
06/13/2013 DELAWARE IN TRAINED SPOTTER
STREET FLOODING. 2 FEET OFF WATER UNDER THE MADISON
STREET OVERPASS.
&&
MKOCHSpecial weather statement, Jun 13, 6:36 AM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
636 AM EDT THU JUN 13 2013
INZ047-048-131115-
HANCOCK-MARION-
636 AM EDT THU JUN 13 2013
...STRONG THUNDERSTORM ADVISORY FOR HANCOCK AND NORTHEASTERN MARION
COUNTIES UNTIL 715 AM EDT...
AT 634 AM EDT...STORM SPOTTERS REPORTED A STRONG THUNDERSTORM 5 MILES
SOUTHEAST OF LAWRENCE...OR 13 MILES EAST OF INDIANAPOLIS...MOVING
EAST AT 25 MPH.
HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
GREENFIELD...
SPRING LAKE...
WILKINSON...
SHIRLEY...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3987 8560 3979 8559 3978 8563 3970 8564
3970 8572 3978 8602 3993 8597 3993 8587
3994 8586 3995 8558 3987 8558
TIME...MOT...LOC 1036Z 286DEG 22KT 3982 8589
TDUDLocal storm report, Jun 13, 6:38 AM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
638 AM EDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 AM HAIL LAWRENCE 39.87N 85.99W
06/13/2013 M1.00 INCH MARION IN TRAINED SPOTTER
&&
TDUDSpecial weather statement, Jun 13, 7:22 AM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 722 AM EDT THU JUN 13 2013 INZ047-048-055>057-065-131215- DECATUR-HANCOCK-JOHNSON-MARION-RUSH-SHELBY- 722 AM EDT THU JUN 13 2013 ...STRONG THUNDERSTORM ADVISORY FOR NORTHERN DECATUR...SOUTHERN HANCOCK...NORTHERN JOHNSON...SOUTHEASTERN MARION...RUSH AND SHELBY COUNTIES UNTIL 815 AM EDT... AT 716 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GREENWOOD...OR 12 MILES SOUTH OF INDIANAPOLIS...MOVING EAST AT 45 MPH. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN THAT WILL REDUCE VISIBILITY FOR DRIVERS. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... SHELBYVILLE... RUSHVILLE... NEW PALESTINE... BOGGSTOWN... FAIRLAND... MORRISTOWN... CARTHAGE... MANILLA... WALDRON... ARLINGTON... ST. PAUL... MOSCOW... MAYS... ADAMS... MILROY... SANDUSKY... NEW SALEM... CLARKSBURG... LAKE SANTEE... NEWPOINT... TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 3975 8531 3930 8530 3958 8620 3978 8612 TIME...MOT...LOC 1121Z 287DEG 39KT 3959 8601 DRT
Local storm report, Jun 13, 7:28 AM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
728 AM EDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 AM HAIL LAWRENCE 39.87N 85.99W
06/13/2013 E1.25 INCH MARION IN TRAINED SPOTTER
HAIL AT 52ND AND MITTHOEFFER. TIME ESTIMATED. REPORT
VIA TWITTER.
&&
JPThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 10:18 PM EDT | Severe Thunderstorm Warning | IND | Carroll | 42 min |
| Jun 12, 10:30 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Tippecanoe | 30 min |
| Jun 12, 10:37 PM EDT | Severe Thunderstorm Warning | IND | Clinton, Howard | 53 min |
| Jun 12, 11:29 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Delaware, Hamilton, Henry, Howard and 3 more | 46 min |
| Jun 13, 12:52 AM EDT | Areal Flood Advisory | IND | Delaware, Hamilton, Madison, Randolph, Tipton | 4 hr |
| Jun 13, 1:44 AM EDT | Areal Flood Advisory | IND | Howard | 4 hr |
| Jun 13, 6:23 AM EDT | Areal Flood Advisory | IND | Carroll, Clinton, Delaware, Howard, Madison, Randolph and 1 more | 4 hr |
| Jun 13, 6:36 AM EDT | Special Weather Statement | IND | Hancock | 39 min |
| Jun 13, 7:22 AM EDT | Special Weather Statement | IND | Rush, Shelby | 53 min |
| Jun 13, 7:45 AM EDT | River Flood Warning | IND | Delaware, Randolph | 15 hr |
| Jun 13, 7:45 AM EDT | River Flood Warning | IND | Carroll, Howard, Tippecanoe | 36 hr |
| Jun 13, 8:08 AM EDT | River Flood Warning | IND | Carroll, Tippecanoe, White | 37 hr |
| Jun 13, 8:08 AM EDT | River Flood Warning | IND | Carroll | 23 hr |
| Jun 13, 8:08 AM EDT | River Flood Warning | IND | Fountain, Parke, Tippecanoe, Vermillion, Warren | 6 days |
| Jun 13, 8:08 AM EDT | River Flood Warning | IND | Fountain, Parke, Vermillion, Warren | 7 days |
| Jun 13, 8:08 AM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 7 days |
| Jun 13, 8:29 AM EDT | Special Weather Statement | IND | Jennings | 31 min |
| Jun 13, 8:59 AM EDT | Areal Flood Advisory | IND | Delaware, Hamilton, Madison, Tipton | 6 hr |
| Jun 13, 11:26 AM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 8 days |
| Jun 13, 11:26 AM EDT | River Flood Warning | IND | Sullivan, Vigo | 10 days |
| Jun 13, 11:26 AM EDT | River Flood Warning | IND | Knox, Sullivan | 9 days |
| Jun 13, 11:26 AM EDT | River Flood Warning | IND | Knox, Sullivan | 9 days |
Nearby
Severe Thunderstorm Warnings in Indiana, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.